# SDR 2025FA0000118

- Difficulty date: February 14, 2025
- Submitted: February 19, 2025
- Operation: General aviation
- Aircraft: N50MF
- Make and model: Cirrus SR20
- Aircraft serial: 2452
- Aircraft time: 2,465 hours
- System (JASC): 2700 · Flight Control System
- Part: Lock Nut
- Part number: MS21042208
- Condition: Loose
- Location: Yolk
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEFECTIVE LOCK NUT ON SCREW THAT CONNECTS THE YOLK ASSEMBLY TO THE AILERON ACTUATION BRACKET WAS LOOSE.
